Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Acne, bloating. Is there a Monophasal birth control pill to prevent these?

Hi! Is there a second generation/monophasal birth control pill that you would recommend that helps for acne and/or bloating? Also looking to take pill consecutively for 3 months at a time so that I only mentruate 4x per year. I was researching and Yaz keeps coming up....but the blood clot risks of a fourth generation birth control pill worry me. Any brands in particular you could recommend? I m a nonsmoker, 37 years old, healthy weight,...but take Metformin to help with PCOS symptoms.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
Yaz is a good option in your case .Other brand is Yasmin .It is a safe option and chances of side effect mentioned by you is very rare.
It will help in both acne and bloating .You can continue the metformin.
Visit a qualified dermatologist for prescription drugs.

Hope this helps.
Wishing you good health.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor